# SDR SWAA2021100413962

- Difficulty date: September 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPAR RIB ASSY 4 (STAB STA 120.30); STIFFENER 2 CRACKED ; / [01] PERFORMED HFEC INSP. ON INSPAR RIB ASSY 4 (STAB STA 120.30) STIFFENER 2 IAW B737 NDT PART 6 51-00-00 PROC. 23. CRACK CONFIRMED. EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/21; [02] PERFORMED LAYOUT AND CUTOUT DMG ON VERTICAL STIFFENER 2 AS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202.; [03] VERIFIED STEP 2; [04] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23 ; NO CRACKS TOOL USED : NORTEC 600 B/C 172389; [05] ACCOMPLISHED GVI OF ALL AREAS WITHIN THE REPAIR; NO DISCREPANCIES NOTED. REF B737-700 SRM 55-10-09-2R-4 STEP 4.E; [06] LOCATED AND DRILLED NO.4 RIB AND REPAIR PARTS AS PER SRM 55-10-09-2R-4 REPAIR 4 FIG 202 AND SRM 51-40-05-0G-0.; [07] VERIFIED STEP 6; OK TO TREAT AND PRIME; [08] ACCOMPLISHED TREAT AND PRIME OF REPAIR PARTS PER B737-700 AMM 51-20-01 AND SOPM 20-41-02.; [09] VERIFIED STEP 8; AND OK TO INSTALL REPAIR PARTS; [10] MIXED SEALANT BMS 5-95 AT 19:00 09-10-2021; SQUEEZE OUT AND FASTENER INSTALLATION VERFICATION DUE BY 21:00 09-10-2021.; [11] INSTALLED REPAIR PARTS AS PER B737-700 SRM 51-40-02-0G-0; SRM 55-10-09-2R-4 REPAIR 4 FIG 202 AND DWG NO. 55100003 REV B; [12] SEALANT SQUEEZE OUT VERIFICATION AND 100% PERMANENT FASTENER INSTALLATION ACCOMPLISHED PRIOR TO SQUEEZE OUT LIFE PER SOPM 20-50-19; [13] VERIFIED STEPS 10; 11; AND 12; [14] APPLIED FILLET SEAL TO REPAIR PARTS AS PER B737-700 AMM 51-31-00-390-804.; [15] VERIFIED STEP 14
